# SDR UALA2008121206859

- Difficulty date: December 11, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 68,262 hours, 11,115 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

DOOR L1 AND R1 UPPER EMERGENCY EXIT DOOR HANDLE ILLUMINATION PORTION IS INOP.  REPLACED EMERGENCY EXIT LIGHT ASSY FOR DOOR R1 AND RELAMPED DOOR L1, TESTED GOOD.
